Night Nurse Liquid for Colds & Flu 160ml

£6.99

Relieves tickly cough, shivers, aches & pains, runny nose, sore throat pain, headache
And so aids restful sleep

SKU: 5000347062193 Categories: ,

Paracetamol, Promethazine, Dextromethorphan

The Complete Night-Time Remedy for Colds and Flu
What is it for?
Night Nurse liquid has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms.

Night Nurse is formulated to be taken only at night-time. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms quickly, helping you to get a good night's sleep and to wake feeling better.

This bottle contains 8 doses to relieve:
Tickly cough & soar throat, Runny nose, Aches & pains, Fevers and shivers
And so help comfortable restful sleep.

Each measure, at bedtime, of the concentrated Night Nurse formulation in a demulcent syrup contains:
Promethazine, an antihistamine which dries up a runny nose and aids restful sleep.
Dextromethorphan, to reduce the tickly cough so often associated with colds and flu;
Paracetamol, an analgesic and antipyretic to relieve arches, pains, shivers and reduce temperature.

Relieves tickly cough, shivers, aches & pains, runny nose, sore throat pain, headache
And so aids restful sleep

Ingredients

Each 20 ml dose contains: Paracetamol 1000 mg, Promethazine Hydrochloride 20 mg, Dextromethorphan Hydrobromide 15 mg, Contains Ethanol (Alcohol) 18% v/v, Sodium and Glucose - see leaflet

Preperation and Usage

Please read the enclosed leaflet carefully before taking the medicine

How to Take
Adults and children aged 12 years and over: Fill measure cup to 20 ml mark (or four 5 ml spoonfuls). Take just before going to bed.
Do not take Night Nurse if you have already taken 4 doses of a paracetamol-containing product during the day.
Not to be given to children under 12 years of age except on medical advice. Do not take for more than 3 days.
Wipe the neck of the bottle clean and replace the cap securely, without overtightening it.

Safety Warnings

Warning. Do not exceed the stated dose

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Warning. May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.

Do Not Take
If you are pregnant or breast-feeding.
With other flu, cold or decongestant medicines at night, or with alcohol.

Contains paracetamol. Do not take with any other paracetamol-containing products.

Consult Your Doctor
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines.
If symptoms persist consult your doctor.

Keep out of the reach and sight of children

Net Content

160ml e

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Product information for Night Nurse Liquid for Colds & Flu 160ml

Contains Paracetamol, Promethazine and Dextromethorphan.

The Complete Night-Time Remedy for Colds and Flu. Night Nurse liquid has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms.

Night Nurse is formulated to be taken only at night-time. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms quickly, helping you to get a good night’s sleep and to wake feeling better.

This bottle contains 8 doses to relieve:
Tickly cough & soar throat, Runny nose, Aches & pains, Fevers and shivers
And so help comfortable restful sleep.

Each measure, at bedtime, of the concentrated Night Nurse formulation in a demulcent syrup contains:
Promethazine, an antihistamine which dries up a runny nose and aids restful sleep.
Dextromethorphan, to reduce the tickly cough so often associated with colds and flu;
Paracetamol, an analgesic and antipyretic to relieve arches, pains, shivers and reduce temperature.

Relieves tickly cough, shivers, aches & pains, runny nose, sore throat pain, headache
And so aids restful sleep

Ingredients

Each 20 ml dose contains: Paracetamol 1000 mg, Promethazine Hydrochloride 20 mg, Dextromethorphan Hydrobromide 15 mg, Contains Ethanol (Alcohol) 18% v/v, Sodium and Glucose – see leaflet

Preparation and Usage

Please read the enclosed leaflet carefully before taking the medicine

How to Take
Adults and children aged 12 years and over: Fill measure cup to 20 ml mark (or four 5 ml spoonful’s). Take just before going to bed.
Do not take Night Nurse if you have already taken 4 doses of a paracetamol-containing product during the day.
Not to be given to children under 12 years of age except on medical advice. Do not take for more than 3 days.
Wipe the neck of the bottle clean and replace the cap securely, without over tightening it.

Safety Warnings

Warning. Do not exceed the stated dose

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Warning. May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.

Do Not Take
If you are pregnant or breast-feeding.
With other flu, cold or decongestant medicines at night, or with alcohol.

Contains paracetamol. Do not take with any other paracetamol-containing products.

Consult Your Doctor
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines.
If symptoms persist consult your doctor.

Keep out of the reach and sight of children

Net Content

160ml e

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Reviews


There are no reviews yet.

Be the first to review “Night Nurse Liquid for Colds & Flu 160ml”


Error: Cannot reach twitter servers or incorrect username